# SDR DALA1011260179

- Difficulty date: April 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767332
- Aircraft serial: 25144
- Aircraft time: 90,570 hours, 13,296 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 1518 FLOORBEAM LBL 32INCH FOUND CORRODED AND SUBJECT FLOORBEAM REPAIRED IAW ERA 480438-14.
